# SDR SWAA2013031813755

- Difficulty date: March 6, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: J060213
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE L1 PASSENGER DOOR INTERNAL UPPER BEAM AFT CORNER.  REMOVED AND REPLACED DOUBLER IAW SRM AND DWG.
